# SDR FDEA201201200279

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,930 hours, 28,057 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 65249203
- Part serial: R00702
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT ALTITUDE, RECEIVED WHEELWELL LIGHT & BELL,  PERFORMED PHASE 1, LOWERED GEAR & OPENED MAIN GEAR  DOORS, LIGHT REMAINED ON, ON TEST, BELL DID NOT SOUND.   AFTER ACFT PULL IN THE GATE, INSPECTED WHEEL WELL TIRES AND BRAKES NO DISCREPANCY FOUND.  INSPECTED FIRE LOOP IN WW NO CHANGE. R & R FIRE DETECTION CONTROL UNIT IAW MM 26-12-001-1-0. LIGHT CK GOOD.  OPS TEST SEVERAL TIME SYS CK GOOD. ACFT OK FOR FLT.
